Volume 6, issue 5 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Geodesic knots in cusped hyperbolic 3–manifolds

Sally M Kuhlmann

Algebraic & Geometric Topology 6 (2006) 2151–2162
Bibliography
1 C Adams, J Hass, P Scott, Simple closed geodesics in hyperbolic $3$-manifolds, Bull. London Math. Soc. 31 (1999) 81 MR1650997
2 T Chinburg, A W Reid, Closed hyperbolic $3$-manifolds whose closed geodesics all are simple, J. Differential Geom. 38 (1993) 545 MR1243786
3 S M Kuhlmann, Geodesic knots in closed hyperbolic 3-manifolds, in preparation
4 S M Kuhlmann, Geodesic knots in hyperbolic 3-manifolds, PhD thesis, University of Melbourne (2005)
5 S M Miller, Geodesic knots in the figure-eight knot complement, Experiment. Math. 10 (2001) 419
6 T Sakai, Geodesic knots in a hyperbolic $3$-manifold, Kobe J. Math. 8 (1991) 81 MR1134707